# SDR HEEA083547

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,517 hours
- Engine: Allsn 250C47B
- Engine time: 3,752 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Clip
- Part number: 686404506
- Condition: Corroded
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE INNER CLIP RUSTED. SCRAPPED.
